# SDR MWEA98788

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN APU BUSS TO GROUND BUSS WAS TURNED OFF THE BACK HALF OF FLOOR TRACK LIGHT CAME ON.  MTC REMOVED AND REPLACED AFT FLOOR TRACK BATTERY PACK.
